# SDR SWAA2023051849735

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 36,679 hours, 16,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASH LIGHT INOP<[01] REMOVED AND REPLACED FWD EMERGENCY FLASH LIGHT IAW B737-700 AMM 25-64-00. OPS CHECK GOOD.
